MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2856MHC DOUBLE MOBILITY HC LINER Ø 56/28; HIP DOUBLE MOBILITY HC LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM 01.26.2856MHC DOUBLE MOBILITY HC LINER Ø 56/28; HIP DOUBLE MOBILITY HC LINER
Catalog Number 01.26.2856MHC
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/13/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2010.Subsequently, the patient came in reporting pain due to a tumor.On (b)(6) 2022, the surgeon revised the head and liner.Presently, the patient came in reporting pain due to liner wear.The surgeon revised the liner, head and option sleeve and the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 22-dec-2023.Lot 2201631: (b)(4) items manufactured and released on 09-mar-2022.Expiration date: 2027-02-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of the review.

Brand Name
LINER: VERSAFITCUP DM 01.26.2856MHC DOUBLE MOBILITY HC LINER Ø 56/28
Common Device Name
HIP DOUBLE MOBILITY HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18482453
Report Number3005180920-2023-01092
Device Sequence Number14133926
Product Code MEH
UDI-Device Identifier07630030807411
UDI-Public07630030807411
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2856MHC
Device Lot Number2201631
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2023
Initial Report FDA Received Date01/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale